Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Query about chest pian, back pain, indigestion from tadalafil - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2295 Questions
User :   i took a tablet of tadalafil 20mg over a week ago , and up till this moment , i am having chest pain, back pain and indigestion . please what can i do to correct this . i am 31 with no history of heart disease or high blood pressure.
Doctor :   Hi
User :hi
Doctor :   Hi
Doctor :   Reading Q
User :   ok
Doctor :   Hi
User :   hi
Doctor :   Chest pain, back pain might be related to sexual activity
Doctor :   Over exretion
Doctor :   Because u r young and do not have any any previous medical problems , I do not thibnk ur chest pain is coming from Heart
User :   ok
User :   because i saw this in the side effects of this medicine
User :   so whats yr advise because the pain is like a burning sensation and it gets to my back sometimes and i thought it was ulcer but i eat well and regularly
Doctor :   That chestpain usually happens immediate or during intercourse due to stresss on heart
Doctor :   Did u get the chest [pain immediate or during intercourse
User :   i got the chest pain 3days after using the drug
Doctor :   So I do not think it is from Medicine
User :   since yesterday , i feel it imediately after intercourse
Doctor :   If you think yopuhave ant heart problem consult your MD and get the EKG and stress test
Doctor :   so every time u r usimhmmedicine
Doctor :   u r gettinmg the chest pain
Doctor :   the charatcer of the pain-Burning is not classic of heart pain
Doctor :   It is realted to acidity
User :   i have never had chest pain even when i have alot of sexual activities dailly
User :   i just tried the drug and everything about my system has changed
User :   so i know its from the drug
Doctor :   Then stop the drug and look for relief of the symtpoms
Doctor :   It is possible
User :   because i have not had enough activities sexually with the drug compared to what i do naturally before taking the drug
Doctor :   But patiebnts with heart disease r prone to have the chest pain.
Doctor :   I recommend u get any Stress test
User :   sure thats why i am chatting with u
User :   i only took one and i have this effect
User :   so i never touched it again
Doctor :   Ok
Doctor :   The symtoms directs the management
User :   my question to you or the reason i am chatting with you is HOW DO I TAKE CARE OF THIS SIDE EFFECTS I AM FACING RIGHT NOW?
Doctor :   No symptoms can be taken easily
Doctor :   I know you know the answer. But I would like to tell u
Doctor :   When you think the chest pain is coming from ovver exertion and from the drug , u need to stop using iot
Doctor :   Verify whether u have heart disease with the stress test. If the stress is negative , then you can condidently use the tabklets
Doctor :   But use the lowest possible dose
Doctor :   There could also be acid problem in the stomach , so use Prilosec/pepsis/Pantop daily
Doctor :   Ok
Doctor :   Heart is more than sex
User :   i just need to take care of these effects
Doctor :   Am I right?
User :   there is nothing wrong with my sex life and i think i just use the medicine out of curiousity
Doctor :   burning chest pain , indigestion can be from a GERD
Doctor :   Gastro Esophageal Reflux Idsease
Doctor :   So get the antireflux medicines for 2 weeks
User :   i can tell u my heart is even more healthier because of my sex life naturally and without no drugs
Doctor :   ok
Doctor :   Thenm best treatment is stop is using the medicnie
Doctor :   For back pain, you u can do back strengthen exercises
Doctor :   Take Ibu[profen 600mg when ever u have the pain
Doctor :   Thank you for consulting
Doctor :   Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor